# SDR SWAA001650

- Difficulty date: August 31, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 52,557 hours, 55,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CENTER EMERGENCY EXIT LIGHT ASSY LOOSE.  REINSTALLED LIGHT ASSY PER MM.
